# SDR UIEA2021102902302

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 75,055 hours, 17,139 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Module
- Part number: 8044012005
- Part serial: C95060026
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CARGO A/C CONT EICAS MSG.( T/S TO LEFT PACK ISSUE. TRANSFERRED TO MDDR # 155875, CAT C, DUE 07NOV21 IAW DDG 21-51-01-01, MX ACTION COMPLETE.   /  LOG PAGE 1134817: REMOVED AND REPLACE AIR SUPPLY BITE MODULE IAW AMM 36-23-01 OPS NORMAL THIS CLEARS MDDR 155875. PACK SYS TEST GOOD IAW AMM 21-51-00. )
